# SDR SWAA970656

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6042221
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY EXIT LIGHTS NOT TURNING OFF.  REPLACED AFT POSITION BATTERY CHARGER PER BOEING M/M.
